MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a rotator cuff repair surgery the fiber was untangled.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.On (b)(6) 2025: received further information that the fiber unraveled while being inserted into the patient, but it did not remain in the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-3652sp, fibertak, serial/batch number (b)(6), was received for investigation.Visual inspection noted that the device was returned disassembled.Additionally, the suture was frayed/damaged, which is likely related to the complaint allegation.Functional testing was performed by assembling the device with the suture system.The most likely cause of the reported failure can be misuse/mishandling due to damage to the device.

Brand Name
SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21445598
Report Number1220246-2025-00611
Device Sequence Number15253103
Product Code MBI
UDI-Device Identifier00888867362901
UDI-Public(01)00888867362901(11)240404(17)290331(10)15229958
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Device Catalogue NumberAR-3652SP
Device Lot Number15229958
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown